MAUDE Adverse Event Report: BECTON DICKINSON CANNULA TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON CANNULA TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303390
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.Device evaluation: it was reported two boxes have the same lot number, but the expiration date is different.To aid in the investigation, one photo was received for evaluation by our quality team.The photo shows two packaging shelf boxes.One shelf box has the expiration date as 2029-05-31 and the second shelf box label has the expiration date as 2024-05-31.This condition occurs if there is a typo when entering the variable data.A device history record review was completed for provided material number 303390, lot 4142679.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported condition.There were no related quality notifications.All processes and final inspections complied with specification requirements.The event will be shared with associates for awareness.Based on the investigation with the photo sample analysis the symptom reported by the customer is confirmed.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material # 303390.Batch # 4142679.It was reported by the customer that the twin pak needles, each have the same lot# but the outdate is very clearly not the same.Verbatim: rcc received a complaint via email.I need to bring this issue to your attention.The product in the picture, (b)(6) twin pak needles, each have the same lot# but the outdate is very clearly not the same.Could you please alert bd and have them provide us some clarification as to the correct date? i have 9 boxes in the storeroom with the earlier outdate, and probably.Item - 303390.Lot - 4142679.
 
Additional Manufacturer Narrative
(b)(4) follow up: it has been reported that two boxes share the same lot number, yet their expiration dates differ.To assist in the investigation, our quality team received two photographs for evaluation.One photograph depicts two packaging shelf boxes: one with an expiration date of 2029-05-31, and the other with an expiration date of 2024-05-31.The second photograph shows five packaging blister top webs, all bearing the expiration date of 2029-05-31.This discrepancy may have arisen due to a typographical error during the entry of variable data.A device history record review was conducted for material number 303390, lot 4142679.The review did not uncover any quality issues during the production of this lot that could have contributed to the reported condition.No related quality notifications were identified.All processes and final inspections adhered to specification requirements.This event will be communicated to associates for awareness.Based on the investigation and photo sample analysis, the symptom reported by the customer has been confirmed.

Brand Name
CANNULA TWINPAK DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21915937
Report Number1911916-2025-00313
Device Sequence Number12917484
Product Code FMI
UDI-Device Identifier00382903033904
UDI-Public(01)00382903033904(11)240521(17)290531(10)4142679
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303390
Device Lot Number4142679
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/27/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown